Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16214
Title: Remarks on nonautonomous bifurcation theory
Authors: Franca, Matteo
Johnson, Russell
Keywords: Nonautonomous bifurcationAtkinson problemHale-Fink averaging
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: Matteo Franca, Russell Johnson, "Remarks on nonautonomous bifurcation theory", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 215-243
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: We study some elementary bifurcation patterns when the bifurcation parameter is subjected to fast oscillations.
URI: http://hdl.handle.net/10077/16214
ISSN: 0049-4704
eISSN: 2464-8728
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat 
14_RIMUT_FrancaJohnson.pdf380.78 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

28
Last Week
0
Last month
checked on Jun 25, 2018

Download(s)

9
checked on Jun 25, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons